# SDR C2XA01CL052

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3992 THE CREW REPORTED A BURNING SMELL IN THE GALLEY.  MAINTENANCE INSPECTED AND REPLACED THE OUTBOARD HOT JUG RECEPTACLE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
